# SDR S2YA04021

- Difficulty date: June 10, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N357SK
- Make and model: Dorner DO328300
- Aircraft serial: 3164
- Engine: Pwa PW306B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTED AN INCORRECT GEAR INDICATION.  THE CREW MADE AN AIR-TURN-BACK AND AN UNEVENTFUL LANDING.  MX REPLACED THE LIGHT BULBS IN THE RT MAIN GREEN DOWN ARROW AND RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS. (K)
